# SDR SWIA201541607

- Difficulty date: October 30, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 19,396 hours, 12,351 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Lt Tru Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRU BAY FLOOR CRACKED.  REPAIRED LT TRU BAY FLOOR CRACK IAW REO.
